# SDR TWAA9712302

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

STL - FLT 235 - DURING CRUISE, THE NR 1 ENGINE LOST OIL PRESSURE AND OIL QUANTITY.  ENGINE WAS SHUTDOWN INFLIGHT.  CHANGED ENGINE.  (M)
